MathSciNet Relay Station
MathSciNet bibliographic data
MR3026626 46A45
Raj, Kuldip; Sharma, Sunil K. Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions. Cubo 14 (2012), no. 3, 167–190.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement